MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45010
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a failure to aspirate.A 2.1mm jetstream xc catheter and a jetstream console were selected for use in a lower extremity atherectomy procedure to treat peripheral vascular disease.The catheter was opened and primed as usual.The catheter was introduced into the artery for atherectomy.Upon activation, it was noted that there were no aspiration contents.The catheter was removed and re-primed.A second attempt was made, but the device still did not aspirate.Another device was used to complete the procedure.No patient complications were reported.It was noted that aspiration difficulties and taking too long to prime have been ongoing issues with this console.
 
Additional Manufacturer Narrative
H3 - device evaluated by manufacturer: the jetstream was returned for investigation.There was physical damages on the console rear panel, both mounting holes on the rear panel were cracked.The damages did not affect the functionality of the console.The jetstream was functionally tested and passed.The jetstream was left on for an hour and the functional test was repeated.There was no issue observed.The aspiration function performed normally with a normal fluid volume in the waist bag.The catheter primed normally for both tests.The reported, 'no aspiration' was not replicated.
 
Event or Problem Description

Brand Name
JETSTREAM PVCN100
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11900628
Report Number2134265-2021-06943
Device Sequence Number14364635
Product Code MCW
UDI-Device Identifier08714729890430
UDI-Public08714729890430
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K130637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45010
Device Catalogue Number45010
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR